# SDR 29GA2019042900001

- Difficulty date: April 28, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 38,484 hours, 43,139 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Detached
- Location: Emer Exit Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0062 NAS/TPA REPORT: COVER FOR HANDLE ON EMERGENCY EXIT RT SIDE BY SEAT 2F FELL OFF. CORRECTIVE ACTION: RESECURED EMERGENCY DOOR HANDLE COVER IAW AMM 52-20-05.
